IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Log in (now much improved!)

Citations for "Equilibrium theory in infinite dimensional spaces"

by Mas-Colell, Andreu & Zame, William R.

For a complete description of this item, click here. For a RSS feed for citations of this item, click here.
as
in new window


  1. Sun, Ning, 2006. "Bewley's limiting approach to infinite dimensional economies with l.s.c. preferences," Economics Letters, Elsevier, vol. 92(1), pages 7-13, July.
  2. van der Laan, Gerard & Withagen, Cees, 2003. "Quasi-equilibrium in economies with infinite dimensional commodity spaces: a truncation approach," Journal of Economic Dynamics and Control, Elsevier, vol. 27(3), pages 423-444, January.
  3. Dana, R. A. & Le Van, C., 1996. "Asset Equilibria in Lp spaces with complete markets: A duality approach," Journal of Mathematical Economics, Elsevier, vol. 25(3), pages 263-280.
  4. Burke, Jonathan L., 2000. "General Equilibrium When Economic Growth Exceeds Discounting," Journal of Economic Theory, Elsevier, vol. 94(2), pages 141-162, October.
  5. Balasko, Yves, 1997. "Equilibrium analysis of the infinite horizon model with smooth discounted utility functions," Journal of Economic Dynamics and Control, Elsevier, vol. 21(4-5), pages 783-829, May.
  6. Elvio Accinelli, 1999. "Existence of GE: Are the Cases of Non Existence a Cause of Serious Worry?," Documentos de Trabajo (working papers) 0999, Department of Economics - dECON.
  7. Accinelli, Elvio & Covarrubias, Enrique, 2013. "An extension of the Sard-Smale Theorem to domains with an empty interior," MPRA Paper 47404, University Library of Munich, Germany.
  8. Martins-da-Rocha, V. Filipe & Riedel, Frank, 2010. "On equilibrium prices in continuous time," Journal of Economic Theory, Elsevier, vol. 145(3), pages 1086-1112, May.
  9. Monique Florenzano & Pascal Gourdel, 1996. "Incomplete Markets In Infinite Horizon: Debt Constraints Versus Node Prices," Mathematical Finance, Wiley Blackwell, vol. 6(2), pages 167-196.
  10. Magill, Michael & Quinzii, Martine, 1996. "Incomplete markets over an infinite horizon: Long-lived securities and speculative bubbles," Journal of Mathematical Economics, Elsevier, vol. 26(1), pages 133-170.
  11. Fuentes, Matías N., 2011. "Existence of equilibria in economies with externalities and non-convexities in an infinite-dimensional commodity space," Journal of Mathematical Economics, Elsevier, vol. 47(6), pages 768-776.
  12. Covarrubias, Enrique, 2013. "The number of equilibria of smooth infinite economies," Journal of Mathematical Economics, Elsevier, vol. 49(4), pages 263-265.
  13. Rose-Anne Dana, 2001. "original papers : Uniqueness of Arrow-Debreu and Arrow-Radner equilibrium when utilities are additively separable," Review of Economic Design, Springer;Society for Economic Design, vol. 6(2), pages 155-173.
  14. Mas-Colell, Andreu & Zame, William R., 1996. "The existence of security market equilibrium with a non-atomic state space," Journal of Mathematical Economics, Elsevier, vol. 26(1), pages 63-84.
  15. Covarrubias, Enrique, 2011. "The equilibrium set of economies with a continuous consumption space," Journal of Mathematical Economics, Elsevier, vol. 47(2), pages 137-142, March.
  16. Charalambos Aliprantis & Rabee Tourky, 2009. "Equilibria in incomplete assets economies with infinite dimensional spot markets," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 38(2), pages 221-262, February.
  17. Cuong Van & Raouf Boucekkine & Cagri Saglam, 2007. "Optimal Control in Infinite Horizon Problems: A Sobolev Space Approach," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 32(3), pages 497-509, September.
  18. Laura Angeloni & Bernard Cornet, 2005. "Existence Of Financial Equilibria In A Multiperiod Stochastic Economy," WORKING PAPERS SERIES IN THEORETICAL AND APPLIED ECONOMICS 200506, University of Kansas, Department of Economics, revised Feb 2005.
  19. Riedel, Frank, 2001. "Existence of Arrow-Radner Equilibrium with Endogenously Complete Markets under Incomplete Information," Journal of Economic Theory, Elsevier, vol. 97(1), pages 109-122, March.
  20. Cuong Le Van & Manh Hung Nguyen, 2005. "Existence of competitive equilibrium in a single-sector growth model with heterogeneous agents and endogenous leisure," Cahiers de la Maison des Sciences Economiques b05092, Université Panthéon-Sorbonne (Paris 1).
  21. Hervés-Beloso, Carlos & Moreno-Garci­a, Emma, 2008. "Competitive equilibria and the grand coalition," Journal of Mathematical Economics, Elsevier, vol. 44(7-8), pages 697-706, July.
  22. Frank Riedel, 1998. "Imperfect Information Leads to Complete Markets if Dividends are Diffusions," Finance 9808002, EconWPA.
  23. Jiang Wang, 1995. "The Term Structure of Interest Rates in a Pure Exchange Economy with Heterogeneous Investors," NBER Working Papers 5172, National Bureau of Economic Research, Inc.
  24. Kaori Hasegawa, 2000. "The Second Fundamental Theorem of Welfare Economics and the Existence of Competitive Equilibrium over an Infinite Horizon with General Consumption Sets," Econometric Society World Congress 2000 Contributed Papers 1377, Econometric Society.
  25. Jiang, Wang, 1996. "The term structure of interest rates in a pure exchange economy with heterogeneous investors," Journal of Financial Economics, Elsevier, vol. 41(1), pages 75-110, May.
  26. Belen Jerez, 2005. "Incentive Compatibility and Pricing under Moral Hazard," Review of Economic Dynamics, Elsevier for the Society for Economic Dynamics, vol. 8(1), pages 28-47, January.
  27. Monique Florenzano & Valeri Marakulin, 2000. "Production Equilibria in Vector Lattices," Econometric Society World Congress 2000 Contributed Papers 1396, Econometric Society.
  28. Jerez, Belén, 2014. "Competitive equilibrium with search frictions: A general equilibrium approach," Journal of Economic Theory, Elsevier, vol. 153(C), pages 252-286.
  29. Gordan Zitkovic, 2007. "Financial equilibria in the semimartingale setting: complete markets and markets with withdrawal constraints," Papers 0706.0462, arXiv.org.
  30. Herves-Beloso, Carlos & Moreno-Garcia, Emma & Nunez-Sanz, Carmelo & Rui Pascoa, Mario, 2000. "Blocking Efficacy of Small Coalitions in Myopic Economies," Journal of Economic Theory, Elsevier, vol. 93(1), pages 72-86, July.
  31. Duffie, Darrell, 1996. "Incomplete security markets with infinitely many states: An introduction," Journal of Mathematical Economics, Elsevier, vol. 26(1), pages 1-8.
  32. Anna De Simone & Ciro Tarantino, 2010. "Some new characterization of rational expectation equilibria in economies with asymmetric information," Decisions in Economics and Finance, Springer;Associazione per la Matematica, vol. 33(1), pages 7-21, May.
  33. Nguyen Manh Hung & San Nguyen Van, 2005. "The Lagrange multipliers and existence of competitive equilibrium in an intertemporal model with endogenous leisure," Cahiers de la Maison des Sciences Economiques b05041, Université Panthéon-Sorbonne (Paris 1).
  34. V. Filipe Martins-da-Rocha & Nicholas C. Yannelis, 2011. "Nonemptiness of the alpha-core," The School of Economics Discussion Paper Series 1105, Economics, The University of Manchester.
  35. Elvio Accinelli, 1999. "On uniqueness of equilibrium for complete markets with infinitely many goods and in finance models," Estudios de Economia, University of Chile, Department of Economics, vol. 26(1 Year 19), pages 45-61, June.
  36. Jouini, Elyes & Napp, Clotilde & Schachermayer, Walter, 2005. "Arbitrage and state price deflators in a general intertemporal framework," Journal of Mathematical Economics, Elsevier, vol. 41(6), pages 722-734, September.
  37. Aliprantis, Charalambos D., 1997. "Separable utility functions," Journal of Mathematical Economics, Elsevier, vol. 28(4), pages 415-444, November.
  38. Abramovich, Y A & Aliprantis, C D & Zame, W R, 1995. "A Representation Theorem for Riesz Spaces and Its Applications to Economics," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 5(3), pages 527-535, May.
  39. M. Ali Khan, 2007. "Perfect Competition," PIDE-Working Papers 2007:15, Pakistan Institute of Development Economics.
  40. Beißner, Patrick, 2015. "Existence of Arrow-Debreu Equilibrium with Generalized Stochastic Differential Utility," Center for Mathematical Economics Working Papers 447, Center for Mathematical Economics, Bielefeld University.
  41. Podczeck, Konrad, 1996. "Equilibria in vector lattices without ordered preferences or uniform properness," Journal of Mathematical Economics, Elsevier, vol. 25(4), pages 465-485.
  42. Bonnisseau, Jean-Marc & Meddeb, Moncef, 1999. "Existence of equilibria in economies with increasing returns and infinitely many commodities," Journal of Mathematical Economics, Elsevier, vol. 31(3), pages 287-307, April.
  43. Campion, Maria J. & Candeal, Juan C. & Indurain, Esteban, 2006. "The existence of utility functions for weakly continuous preferences on a Banach space," Mathematical Social Sciences, Elsevier, vol. 51(2), pages 227-237, March.
  44. Accinelli, Elvio, 2013. "The equilibrium set of infinite dimensional Walrasian economies and the natural projection," Journal of Mathematical Economics, Elsevier, vol. 49(6), pages 435-440.
  45. Rose-Anne Dana, 2011. "Comonotonicity, Efficient Risk-sharing and Equilibria in markets with short-selling for concave law-invariant utilities," Post-Print hal-00655172, HAL.
  46. Aase, Knut K., 2008. "Existence and Uniqueness of Equilibrium in a Reinsurance Syndicate," Discussion Papers 2008/13, Department of Business and Management Science, Norwegian School of Economics.
  47. Molina-Abraldes, Antonio & Pintos-Clapés, Juan, 2008. "Pareto optimality in continuous-time OLG economies," Journal of Mathematical Economics, Elsevier, vol. 44(9-10), pages 933-950, September.
  48. Tian, Dejian & Tian, Weidong, 2014. "Optimal risk-sharing under mutually singular beliefs," Mathematical Social Sciences, Elsevier, vol. 72(C), pages 41-49.
  49. Besada, Manuel & Garcia, Javier & Miras, Miguel & Vazquez, Carmen, 2002. "Existence of smooth utilities on Banach lattices," Journal of Mathematical Economics, Elsevier, vol. 37(1), pages 39-45, February.
  50. Khan, M. Ali & Sagara, Nobusumi, 2016. "Relaxed large economies with infinite-dimensional commodity spaces: The existence of Walrasian equilibria," Journal of Mathematical Economics, Elsevier, vol. 67(C), pages 95-107.
  51. Bhowmik, Anuj & Graziano, Maria Gabriella, 2015. "On Vind’s theorem for an economy with atoms and infinitely many commodities," Journal of Mathematical Economics, Elsevier, vol. 56(C), pages 26-36.
  52. Eveson, Simon P. & Thijssen, Jacco J.J., 2016. "Pareto optimality and existence of quasi-equilibrium in exchange economies with an indefinite future," Journal of Mathematical Economics, Elsevier, vol. 67(C), pages 138-152.
  53. Candeal, Juan C. & Indurain, Esteban & Mehta, Ghanshyam B., 1996. "Further remarks on totally ordered representable subsets of Euclidean space," Journal of Mathematical Economics, Elsevier, vol. 25(4), pages 381-390.
  54. Jerez, Belén, 2010. "Competitive equilibrium with search frictions: Arrow-Debreu meets Diamond-Mortensen-Pisarides," UC3M Working papers. Economics we1039, Universidad Carlos III de Madrid. Departamento de Economía.
  55. Burke, Jonathan L., 2009. "Quasi equilibria for growth economies," Economics Letters, Elsevier, vol. 105(3), pages 197-199, December.
  56. Charalambos Aliprantis & Kim Border & Owen Burkinshaw, 1996. "Market economies with many commodities," Decisions in Economics and Finance, Springer;Associazione per la Matematica, vol. 19(1), pages 113-185, March.
  57. Aliprantis, Charalambos D. & Border, Kim C. & Burkinshaw, Owen, 1997. "Economies with Many Commodities," Journal of Economic Theory, Elsevier, vol. 74(1), pages 62-105, May.
This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.